# SDR UPS01436451

- Difficulty date: July 18, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 69,723 hours, 15,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- R4 DOOR FWD CUTOUT BTN STR 24 X 25 CUTOUT CRK.     FABRICATED / REPAIRED / INSTALLED DOUBLERS PER SRM 53-10-04 FIG 84.
